# SDR DALA2015090405423

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A DELAMINATED INBD FLAP OTBD GUIDE VANE LOWER AND UPPER SKIN LT WING.  DUE TO SEVERAL DAMAGE INBD FLAP OTBD GUIDE VANE WAS REPLACE WITH REPAIRED INBD FLAP OTBD GUIDE VANE.
